# SDR DL757081412

- Difficulty date: October 13, 2008
- Submitted: October 30, 2008
- Operation: Air carrier
- Aircraft: N614DL
- Make and model: Boeing 757232
- Aircraft serial: 22821
- Aircraft time: 74,252 hours, 36,117 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Bs 1440-1480
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C CHANNEL BS 1440-1480 RBL 19 IN ACB IS CORRODED.  REMOVED AND REPLACED CHANNEL IAW SRM 51-40-02.
